About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 404276, 32 pages
http://dx.doi.org/10.1155/2011/404276
Review Article

A Recent Development of Computer Methods for Solving Singularly Perturbed Boundary Value Problems

Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 5 May 2011; Revised 12 July 2011; Accepted 14 July 2011

Academic Editor: Yuji Liu

Copyright © 2011 Manoj Kumar and Parul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper contains a surprisingly large amount of material and indeed can serve as an introduction to some of ideas and methods of singular perturbation theory. The work done in this area during the periods 1984–2000 and 2000–2005 has already been surveyed in 2002 and 2007 but our main objective is to produce a collection of important research articles of physical significance. In this paper, the crux of research articles published by numerous researchers during 2006–2010 in referred journals has been presented, and this leads to conclusions and recommendations about what methods to use on singular perturbation problems.